MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC ZIO XT; RECORDER, MAGNETIC TAPE, MEDICAL

IRHYTHM TECHNOLOGIES, INC ZIO XT; RECORDER, MAGNETIC TAPE, MEDICAL
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since no serial number was provided for the subject device, irhythm cannot confirm if the patient¿s device was received for evaluation.Additionally, no contact information was provided; therefore, irhythm was unable to follow up to obtain additional information.However, skin irritation is a known inherent risk of the device.The device manual warnings section read as follows: do not use the zio xt patch on patients with known allergic reaction to adhesives or hydrogels or with a family history of adhesive skin allergies.Patient may experience skin irritation.If skin irritation such as severe redness, itching or allergic symptoms develop, remove the zio xt patch from the patient¿s chest.This event is being reported per 21 cfr 803 as a serious injury.This report does not constitute an admission by rhythm that the product described in this report has any defects, or has malfunctioned.These terms are included in form fda 3500a and are fixed terms for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.
 
Event or Problem Description
The patient presented to their healthcare provider with signs of a skin irritation allegedly caused by the zio xt.The patient reported that they experienced redness and the device was causing their skin to itch.The patient was treated with benadryl and zyrtec.There were no additional details provided.

Brand Name
ZIO XT
Common Device Name
RECORDER, MAGNETIC TAPE, MEDICAL
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC
699 8th st suite 600
san francisco CA 94103
Manufacturer (Section G)
IRHYTHM TECHNOLOGIES, INC
6550 katella avenue, suite 200
cypress CA 90630
Manufacturer Contact
tara mackinnon
699 8th st suite 600
san francisco, CA 94103
6094600577
MDR Report Key21432623
Report Number3007208829-2025-00034
Device Sequence Number4360715
Product Code DSH
UDI-Device Identifier00869770000203
UDI-Public00869770000203
Combination Product (Y/N)N
PMA/510(K) Number
K121319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2025
Initial Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale